MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. EYEMAX; SINGLE-USE VIDEO PANCREATICOBILIARY SCOPE

MICRO-TECH(NANJING) CO.,LTD. EYEMAX; SINGLE-USE VIDEO PANCREATICOBILIARY SCOPE
Catalog Number CDS22007
Medical Device Problem Codes Defective Device (2588); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After micro-tech received this incident.We reviewed the manufacturing documents from the device history record and found no abnormalities that would contribute to this issue.We are trying to get more informaiton for investigation.We will fill a follow-up report when this incident investigation is done.
 
Event or Problem Description
It was reported that "while doing an ercp(endoscopic retrograde cholangiopancreatography), the eyemax equipment malfunctioned twice, the integrated lamp stopped working, we were unable to use this equipment.".
 
Additional Manufacturer Narrative
1.The defective products were not sent back to micro-tech.The customer feedback is as follows: the light source portion separate from the blue distal articulation end of the scope catheter and slip back.They were able to see light in the beginning portion of the blue distal articulation end and associated that with it slipping back and separating.The surgery did not cause harm to the patient, but it did delay the surgical time to some extent.No relevant pictures or videos have been provided.2.Analysis analyze from the following aspects: 2.1 dhr investigation: according to the batch information, investigate the dhr records.All raw materials are qualified and put into storage.During the manufacturing process, inspection process and packaging process, there is no abnormality, and the incoming and outgoing products have all been inspected and qualified.2.2 technology investigation: after the product is assembled, image performance and light brightness are 100% full inspected during self-inspection of process, and random sampling inspection is conducted during finished inspection and delivery inspection.The possibility of leakage screening of defective products is extremely low.2.3 packaging and transportation investigation: the finished product packaging is packed and fixed in the special packaging suction plastic box, and the packaging and transportation method has been packaged verified.The existing packaging and transportation plan meets the product performance requirements, so the probability of packaging and transportation leading to poor customer complaints.2.4 usage investigation: the single-use video pancreaticobiliary scope uses glass optical fibers for illumination, which ensures excellent light conductivity and high image brightness.However, glass fibers, due to their inherent brittle nature, are prone to breakage when excessive pressed or bent.During the product was designed, the optical fiber cavity is an independently enclosed chamber.Even if the optical fibers break, they will not be left inside the human body or puncture the catheter to cause scratches.In the event of partial fiber breakage, there may be a certain decrease in the brightness of the field of vision.If the observation and operation are not affected, the product can continue to be used.However, if the image becomes unreadable, it is recommended to replace the product promptly.During the use of the product, please avoid excessive squeezing.When rotating the handwheel for steering, it is advisable to use smaller angles to avoid fiber breakage.We have also included relevant precautions in the instruction manual."if the pancreaticobiliary scope needs to act as a sub-scope used with duodenoscope, using elevator of duodenoscope to excessively bend the pancreaticobiliary scope may kink and lead to catheter breakage.Do not bend the catheter excessively with the duodenoscope elevator.Excessive bending of the catheter may lead to fiber breakage resulting in inadequate light exposure." 3.Conclusion based on the above investigation and analysis, we have determined that due to the brittleness of the glass optical fibers, the product may have been excessively turned during manipulation inside the human body, resulting in partial breakage of the fibers.This ultimately caused the light source portion to separate from the blue distal articulation end of the scope catheter and slip back, leading to customer complaints.Through the above investigation and analysis, we have determined that due to the brittleness of the glass optical fibers, the product may have been excessively turned during manipulation inside the human body, resulting in partial breakage of the fibers.Therefore, our company suggests that when using the product, please refer to the requirements in the instruction manual as much as possible and turn at a small angle.

Brand Name
EYEMAX
Common Device Name
SINGLE-USE VIDEO PANCREATICOBILIARY SCOPE
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key22910606
Report Number3004837686-2025-00010
Device Sequence Number9055462
Product Code NTN
UDI-Device Identifier06932503563697
UDI-Public(01)06932503563697(17)270513(10)M250514703
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K221784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDS22007
Device Lot NumberM250514703
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite